The Lambert transform over distributions of compact support, L1 -functions and Boehmian spaces

  1. González, B.J. 1
  2. Negrín, E.R. 1
  3. Roopkumar, R. 2
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Department of Mathematics, Central University of Tamil Nadu
Annals of Functional Analysis

ISSN: 2008-8752

Year of publication: 2021

Volume: 12

Issue: 1

Type: Article

Export: RIS
DOI: 10.1007/s43034-020-00103-8 SCOPUS: 2-s2.0-85096438391 GOOGLE SCHOLAR
Data source: Scopus